# SDR CA020424002

- Difficulty date: March 21, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,635 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 704A33633208
- Condition: Delaminated
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON POST FLIGHT INSPECTION IT WAS FOUND THAT THE OUTBOARD ENDS OF THE SHPERICAL THRUST BEARINGS HAD BECOME DELAMINATED BEYOND SERVICEABLE LIMITS. THIS WAS DETERMINED BY INSERTING A FEELING GAUGE INTO THE VISIBLE CRACK IN THE ELASTOMER. PARTS WERE REPLACED WITH NEW ONES, NO FURTHER ACTION REQUIRED.
